Advertisement

Siberian Mathematical Journal

, Volume 30, Issue 4, pp 533–535 | Cite as

A problem on the conventional well-posedness of a multipoint problem

  • Yu. N. Valitskii
Article
  • 10 Downloads

Keywords

Multipoint Problem 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature Cited

  1. 1.
    Yu. N. Valitskii, “On the well-posedness of a multipoint problem for a differential equation with operator coefficients,” Dokl. Akad. Nauk SSSR,286, No. 5, 1041–1043 (1986).Google Scholar
  2. 2.
    Yu. N. Valitskii, “The well-posedness of a multipoint problem for an equation with operator coefficients,” Sib. Mat. Zh.,29, No. 4, 44–53 (1988).Google Scholar

Copyright information

© Plenum Publishing Corporation 1990

Authors and Affiliations

  • Yu. N. Valitskii

There are no affiliations available

Personalised recommendations